# SDR DALA2015062203895

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 48,112 hours, 25,534 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Catwalk
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR CATWALK WILL NOT STOW IN THE UP POSITION.  R & R CLEVIS TO VENTRAL STAIR CATWALK IAW MM.  OPS CHECKS OK.
